# SDR FDEA201304240847

- Difficulty date: April 24, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 51,750 hours, 16,973 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37507
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN THERE ARE NUMEROUS NICKS AND SCRATCHES AT STA 1681.8 TO 1701 BETWEEN STR 14L AND STR 20L.  REPAIRED IAW EA F-5330-166061, PART 1.  REPAIR MAJOR.
